# SDR SWAA2022020332994

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Delaminated
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR BAY STA 663 LOWER BULKHEAD LBL 35 PREVIOUS REPAIR DISBONDED. / REMOVED L/H STA 663 LOWER BULKHEAD VAPOR BARRIER WEB IAW SRM 51-40-02-0G-0. REPAIRED L/H STA 663 VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10. INSTALLED VAPOR BARRIER WEB IAW SRM 51-40-02-0G-0 AND BOEING DWG 111A1000 REV-
